# SDR ASAA2022062638810

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 43,449 hours, 12,832 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 9238M66P11
- Part serial: UNLY3060
- Condition: Inoperative
- Location: #1 Engine
- Part time: 13,702 hours, 3,819 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FAILED TO IGNITE EGT STOPPED AT 230. GROUNDED - YES. REMOVED AND REPLACED IGNITION EXCITER LEFT ON #1 ENG, OPS CHECK SUCCESSFUL, REF B737-800 AMM 74-11-01, LEFT SIDE IGNITION EXCITER OK FOR SERVICE.
